Join the 'Nora-Be' group to help and get support from people like you.
We found 36 questions associated with the 'Nora-Be' topic.
Posted 11 Jul 2017 by • 0 answers
I've been having spotting to full periods for a minimum of one week! What's going on?
Posted 11 Jan 2017 by • 0 answers
- I just had my baby on 11/16/16 got my period on Dec 26th and then started the pull on Jan 1st when my period finished. Now within a week of on this pill I started to spot almost everyday, some times more than other days but it only last for a little bit then I stop spotting! Is this normal? This ...
Posted 18 Dec 2016 by • 0 answers
Posted 26 Jan 2011 by • 2 answers
I've been taking Nora-BE for 3 months to control heavy bleeding due to fibroids. Menses finally slowed down after third week of use. I haven't had a period since my last one in October when I began to take Nora-BE.
Posted 14 Oct 2016 by • 0 answers
I've been taking them for about 20 days maybe a week of taking it I start having bleeding and it's been going on for 13 days straight with blood clots I was wondering have you ever heard of this happening?
Posted 16 Jul 2016 by • 1 answer
... the pack begins? In other words, do I start on the Sunday after my period starts? Or skip to day of week my period starts?
Posted 3 Sep 2016 by • 0 answers
Well I have been on the pill for about a week and two days now and I have had some cramping and some bleeding it's getting heavier I thought with this pill you don't bleed I am also breastfeeding my baby
Posted 29 Jul 2016 by • 0 answers
Posted 21 Jun 2016 by • 0 answers
off slowly now off and feeling side affects stomach aches upset head aches dizzy nausea confussion etc. Any one else have this affects going off?
Posted 26 Jan 2016 by • 1 answer
I am taking Nora-Be, have been for about 2 months now. I usually take it at 12:00pm everyday. While this time worked for my a month ago, my schedule has changed and the time is really inconvenient now. I want to start taking it at 9pm every night. How should I effectively go about changing the ...
Posted 29 Nov 2015 by • 2 answers
I was using the mirena iud I went off from it because it was bad for me I gain 20 pounds in less than 2 years ! The doc prescribed this one ! I can't afford to gain more weight than what I have !!
Posted 4 Jan 2016 by • 1 answer
I had my last baby a year ago and had a partial hysterectomy. I have been experiencing some mood swings and irritability right about the time my period will start or near ovulation. My OB tested my hormone levels and all seem normal. So she suggested I give this BC a try. Anyone out there taking it ...
Posted 1 Oct 2015 by • 1 answer
I randomly had my period for 13 days in the month of September. It was extremely heavy with huge clots. I of course immediately made an appointment. The Dr prescribed me Nora-be 0.35mg tablets 28's. After taking them for almost two weeks it stopped my period by the 17th day of my period. ...
Posted 2 Dec 2015 by • 0 answers
I've had my period twice in one month. This is the second month it has happened! What is going on? I've been taking it at the same time every morning and have not had issues until now.
Posted 25 Sep 2015 by • 1 answer
I was using Nora Be pill for 3 months ,I stopped september 18th and its now september 25th ,in hopes of achieving pregnancy how long until it is out of my system?
Related Condition Support Groups
Nora-Be Patient Information at Drugs.com
- Nora-Be Information for Consumers
- Nora-Be Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nora-Be (detailed)